# SDR ASAA2019011527818

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,613 hours, 6,808 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Link Assy
- Part number: 332A23413
- Condition: Worn
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LWR TURNBUCKLE LINK MOUNT ON O/B SIDE OF TAI VALVE GOUGED ON I/B AFT SIDE OF MOUNT BRACKET. GROUNDED - YES. REMOVED TURNBUCKLE AND FOUND WORN. REPLACED TURNBUCKLE & TAI VALVE FWD DUCT REF POWER PLANT BUILD UP MANUAL 71-00-02 DUCT REQ LEAK CHECK LK CHECK GOOD REF AMM TASK 30-21-11-860-015.
